# SDR 98FDEA00292

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 65569925
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0141 013, LEFT HAND SERVICE DOOR OUTER SKIN IS CRACKED APPROX .75 AT LWR FWD CORNER, CRACK IS GOING THROUGH FASTENER.  REPAIRED L/SERVICE DOOR OUTER SKIN, LWR FWD CORNER IAW FEDEX SRM 52-40-2 PG 1, 5.
